# SDR NWAA072536303

- Difficulty date: July 15, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 77,990 hours, 10,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, EMERGENCY EXIT SIGN INOP.  MAINTENANCE REMOVED AND REPLACED EXIT SIGN, POWER SUPPLY AND BATTERY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
